Alert archive / New Jersey / Special Weather Statements in 2016

Special Weather Statement, NWS Philadelphia/Mount Holly

August 1, 2016Salem County, New Jersey; Cecil County, Maryland; New Castle County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Aug 1, 2016, 3:18 PM EDT for Salem County, New Jersey; Cecil County, Maryland; New Castle County, Delaware. It was in force for 87 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2016, 3:18 PM EDT (19:18 UTC)
Expired
Aug 1, 2016, 4:45 PM EDT
In force
87 min
Issued by
NWS Philadelphia/Mount Holly

Counties New Castle County, DE, Cecil County, MD, Salem County, NJ

The radar

The Dover AFB radar (KDOX), 83 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.3 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2016-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 230 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2016-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
230 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1006 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted.

677 
WWUS81 KPHI 011918
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
318 PM EDT MON AUG 1 2016
 
DEZ001-MDZ008-NJZ016-021-012045-
NEW CASTLE-CECIL-SALEM-CUMBERLAND-
318 PM EDT MON AUG 1 2016

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL NEW CASTLE...
CECIL...SOUTHWESTERN SALEM AND WEST CENTRAL CUMBERLAND COUNTIES...

AT 317 PM EDT...A STRONG THUNDERSTORM WAS OVER BRANTWOOD...OR NEAR
ELKTON...MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NEWARK...MIDDLETOWN...ELKTON...PENNSVILLE...NEW CASTLE...SALEM...
NORTH EAST...WOODSTOWN...ALLOWAY...QUINTON...DELAWARE CITY...
CHARLESTOWN...CAYOTS...HANCOCKS BRIDGE...BEAR...BOHEMIAS MILLS...
HOPE CREEK...PORT PENN...HOLLYWOOD BEACH AND GLASGOW.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3967 7555 3966 7552 3967 7551 3968 7531
      3940 7532 3941 7545 3942 7546 3942 7555
      3946 7600 3952 7598 3955 7604 3965 7606
TIME...MOT...LOC 1917Z 272DEG 20KT 3956 7585 
$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 1, 12:48 PM EDT, 2 hours 30 minutes earlier.

Area forecast discussion, Aug 1, 12:48 PM EDT, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1248 PM EDT MON AUG 1 2016

.SYNOPSIS...
A weak area of low pressure along a frontal boundary will slowly
shift to our south and east late today and tonight. High pressure
builds into our region late Tuesday and especially Wednesday, then
shifts offshore into Thursday. A warm front lifts to our north
during Thursday, then a cold front approaches Friday night before
settling through our area Saturday into Sunday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
The overall pattern has not changed much since Sunday. The upper
trof axis remains somewhat west of the mid- Atlantic region while
a weak surface low pres and associated frontal boundary remain
across the area. This pattern generally supports low-level
convergence and upward motion. The airmass remains quite moist
with PWATs near two inches and marginal instability is present
even at this hour. By afternoon CAPEs around 1000 J/kg are
expected.

Additional showers and t-storms with heavy downpours are expected this
afternoon. Coverage is not expected to be widespread - hence only
chance PoPs - but localized flooding is again possible, especially
if re-development occurs over areas that have already received
heavy rainfall. Thus the flash flood watch remains in effect over
much of northern NJ and adjacent portions of east PA.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
Deep convection will likely continue into the evening hours but then
diminish overnight with the loss of heating and instability. Also
the surface low and associated boundary are forecast to shift
southeast/offshore and away from the forecast area by Tuesday
morning. The airmass will remain quite humid and fog formation is
possible later overnight.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
The synoptic setup is comprised of a trough in the Northeast and Mid
Atlantic Tuesday that will be shifting offshore. As this occurs,
some drying will work its way in from northwest to southeast. A
ridge across the southern states builds north into the Great Lakes
Wednesday and Thursday, then a narrow northeast extension of this
ridge briefly moves across our area Friday before flattening out. A
trough near Hudson Bay Friday into Saturday extends into the Great
Lakes, however an associated cold front approaches late Friday and
then settles across our area Saturday into Sunday. We used a model
blend for Tuesday into Thursday, then went with mostly a
continuity/00z WPC guidance blend. Some adjustments were then made
following additional collaboration with our neighboring offices.

For Tuesday through Thursday...An upper-level trough axis should be
shifting offshore during Tuesday. However, the airmass looks to
still be unstable enough prior to more notable drying that some
isolated mainly low-topped convection cannot be ruled out mostly in
the afternoon. The PW values are forecast to be lowering during
Tuesday and therefore any convection should be shifting to the south
and east as the afternoon wears on. We then look for surface high
pressure to build in and be in place through Wednesday before it
shifts offshore Thursday. The position of this high mostly to our
east and northeast will result in an onshore flow. Therefore we are
anticipating some lowering of the dew points and also the
temperatures. Some return flow however starts to develop on Thursday
as a warm front lifts to our north, which should allow the dew
points to inch back up some especially toward evening and at night.

For Friday through Sunday...High pressure is forecast to be
positioned mainly to our east as a warm front is well to our north
Friday. This will help assist in a more south-southwest flow as a
cold front approaches late Friday. As the boundary layer warms quite
a bit Friday, a lee side trough may develop with time. The front
should settle across our area Saturday into Sunday, however its
forward progress could be slowed for a time as the main upper-level
energy is forecast to track well to our north. The boundary however
does look to be pushed to our south Saturday night into Sunday as
upstream surface high pressure builds southeastward some. Warm air
advection ahead of the front will allow for afternoon temperatures
to reach 90 degrees especially from the Interstate 95 corridor on
south and east. This will be accompanied by an increase in the
humidity. The overall timing of the front will determine the
convective development and coverage and this looks to be mostly on
Saturday. However upstream convection could spill into our
northwestern zones late Friday especially if tied to a developing
lee side trough. We continued slight chance to lower chance pops
from west to east mostly Friday night and Saturday, then dry later
Saturday night and Sunday.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Persistent NE-E sfc flow has resulted in only very slow
improvement in cigs/vsbys across the area this morning. TAFS have
been amended accordingly. Improvement towards VFR still possible
for a few hours later this afternoon...especially S/W. Showers may
stir lower cigs away. Poor cigs/vsbys again expected Mon night.

Outlook...
Tuesday...Areas of MVFR ceilings and/or visibilities possible early,
otherwise VFR. An isolated shower or thunderstorm is possible.
Northeasterly winds mainly less than 10 knots.

Wednesday through Friday...VFR overall.

&&

.MARINE...
Sub SCA conditions are forecast to continue over the NJ/DE coastal
waters and DE Bay. Seas should be 2-4 feet with a predominately
southerly swell. A weak frontal boundary continues to be across
the areas with E to NE winds over the northern/central NJ coastal
waters and southerly wind farther south. Vsbys should be generally
good except considerably reduced and scattered showers/t-storms
with heavy rain.

Outlook...
Tuesday and Wednesday...As high pressure shifts to our north and
east, a bit of a northeasterly surge is forecast to move across the
coastal waters. It appears that the winds will be in the 10 to 20
knot range, with seas building to 3-4 feet. It is possible the seas
build to 5 feet for a time, however confidence is on the low side
and therefore the winds and seas were kept below Small Craft
Advisory criteria. The winds should start to shift from the
southeast late Wednesday.

Thursday and Friday...Southeast winds become more south-southwest
Friday as our area gets into the warm sector. The flow does increase
Friday, however it appears to remain below 25 knots as daytime
temperatures surge to near 90 degrees.

RIP CURRENTS...
There is a moderate risk for rip currents today for Monmouth and
Ocean counties of NJ. A low risk will exist along the rest of the
shore areas. Tuesday...a low risk is expected despite a northeast
wind. However, the risk could get to moderate especially for the
New Jersey beaches particularly if the seas reach or exceed 4 ft.

&&

.TIDES/COASTAL FLOODING...
With an onshore flow and the new moon on Tuesday, the high tide
cycle in the evening could get close to minor flood criteria. At
this time however, the levels are not anticipated to reach the
threshold for advisory issuance.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 11 PM EDT this evening for PAZ054-055-
     060>062-103>106.
NJ...Flash Flood Watch until 11 PM EDT this evening for NJZ001-
     007>010-012>015.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Gorse
Near Term...AMC/Po
Short Term...AMC
Long Term...Gorse
Aviation...AMC/Gorse/Po
Marine...AMC/Gorse/Po
Tides/Coastal Flooding...
Hazardous weather outlook, Aug 1, 8:17 AM EDT, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
817 AM EDT MON AUG 1 2016

NJZ001-007>010-012-013-015-PAZ054-055-060>062-103>106-021230-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
817 AM EDT MON AUG 1 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-MDZ008-012-015-019-020-NJZ016>023-027-PAZ070-071-101-102-
021230-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-
CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-DELAWARE-
PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
817 AM EDT MON AUG 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SLOW MOVING TORRENTIAL DOWNPOURS CAN LEAD TO LOCALIZED
FLOODING, ESPECIALLY THIS AFTERNOON AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ026-021230-
COASTAL OCEAN-
817 AM EDT MON AUG 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SLOW MOVING TORRENTIAL DOWNPOURS CAN LEAD TO LOCALIZED
FLOODING, MAINLY THIS AFTERNOON AND THIS EVENING.

THERE IS A MODERATE RISK FOR RIP CURRENTS TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-021230-
EASTERN MONMOUTH-
817 AM EDT MON AUG 1 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THERE IS A MODERATE RISK FOR RIP CURRENTS TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ024-025-021230-
DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
817 AM EDT MON AUG 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SLOW MOVING TORRENTIAL DOWNPOURS CAN LEAD TO LOCALIZED
FLOODING, MAINLY THIS AFTERNOON AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-021230-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
817 AM EDT MON AUG 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 1, 1:41 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
141 PM EDT MON AUG 1 2016

DEZ001-MDZ008-PAZ101-102-011915-
NEW CASTLE-CECIL-WESTERN CHESTER-EASTERN CHESTER-
141 PM EDT MON AUG 1 2016

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL NEW CASTLE...
NORTHWESTERN CECIL AND SOUTHWESTERN CHESTER COUNTIES...

AT 141 PM EDT...A STRONG THUNDERSTORM WAS OVER MOUNT VERNON...OR 16
MILES SOUTHEAST OF WILLOW STREET...MOVING SOUTH AT 10 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEWARK...ELKTON...CALVERT...OXFORD...PARKESBURG...NORTH EAST...
WEST GROVE...RISING SUN...ROCK SPRINGS...PLEASANT HILL...BLAKE...
ANDORA...HOMEVILLE...MOUNT VERNON...GLEN ROY...RICHARDSMERE...
COCHRANVILLE...WOODLAWN...LADENBERG AND APPLETON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3972 7623 3972 7614 3974 7612 3973 7610
      3974 7609 3976 7606 3985 7602 3987 7599
      3992 7600 3994 7598 3997 7590 3967 7567
      3957 7609
TIME...MOT...LOC 1741Z 337DEG 7KT 3982 7604

NIERENBERG
Local storm report, Aug 1, 1:58 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
158 PM EDT MON AUG 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     HAIL             OXFORD                  39.79N  75.98W
08/01/2016  M0.25 INCH       CHESTER            PA   PUBLIC

&&

EVENT NUMBER PHI1601708

JBB
Special weather statement, Aug 1, 3:18 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
318 PM EDT MON AUG 1 2016

DEZ001-MDZ008-NJZ016-021-012045-
NEW CASTLE-CECIL-SALEM-CUMBERLAND-
318 PM EDT MON AUG 1 2016

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL NEW CASTLE...
CECIL...SOUTHWESTERN SALEM AND WEST CENTRAL CUMBERLAND COUNTIES...

AT 317 PM EDT...A STRONG THUNDERSTORM WAS OVER BRANTWOOD...OR NEAR
ELKTON...MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NEWARK...MIDDLETOWN...ELKTON...PENNSVILLE...NEW CASTLE...SALEM...
NORTH EAST...WOODSTOWN...ALLOWAY...QUINTON...DELAWARE CITY...
CHARLESTOWN...CAYOTS...HANCOCKS BRIDGE...BEAR...BOHEMIAS MILLS...
HOPE CREEK...PORT PENN...HOLLYWOOD BEACH AND GLASGOW.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3967 7555 3966 7552 3967 7551 3968 7531
      3940 7532 3941 7545 3942 7546 3942 7555
      3946 7600 3952 7598 3955 7604 3965 7606
TIME...MOT...LOC 1917Z 272DEG 20KT 3956 7585

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 8:02 PM EDTAreal Flood WarningPHISomerset4 hr
Jul 31, 8:10 PM EDTAreal Flood AdvisoryPHIMorris4 hr
Aug 1, 7:26 AM EDTSpecial Weather StatementPHIOcean49 min
Aug 1, 3:56 PM EDTSpecial Marine WarningPHI64 min
Aug 1, 3:56 PM EDTSpecial Marine WarningPHI64 min
Aug 1, 5:33 PM EDTAreal Flood AdvisoryPHICumberland4 hr
Aug 1, 5:39 PM EDTSpecial Marine WarningPHI66 min
Aug 1, 5:51 PM EDTSevere Thunderstorm WarningPHICumberland, Salem35 min
Jul 31, 10:33 PM EDTSpecial Weather StatementPHIBerks57 min
Jul 31, 11:38 PM EDTSpecial Weather StatementPHILehigh37 min
Aug 1, 4:23 PM EDTSpecial Weather StatementPHIMonroe52 min
Aug 1, 5:39 PM EDTSpecial Weather StatementPHICarbon66 min
Aug 1, 6:14 PM EDTSpecial Weather StatementPHICarbon46 min
Aug 1, 6:53 PM EDTSpecial Weather StatementPHILehigh22 min
Aug 1, 1:41 PM EDTSpecial Weather StatementPHICecil94 min
Aug 1, 5:43 PM EDTSevere Thunderstorm WarningPHIQueen Anne's, Talbot62 min
Aug 1, 6:25 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot53 min
Aug 1, 2:56 PM EDTAreal Flood AdvisoryPHISussex4 hr
Aug 1, 3:36 PM EDTSpecial Weather StatementPHISussex84 min
Aug 1, 6:20 PM EDTAreal Flood AdvisoryPHISussex4 hr

Nearby

Special Weather Statements in New Jersey, 2016Special Weather Statements in Maryland, 2016Special Weather Statements in Delaware, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.